What is "Postinor?»



«Postinor" refers to post-coital drugs.It comes in the form of tablets to be taken immediately after intercourse, conducted without contraception (rape, forgetfulness, torn condom).Guaranteed you will be able to avoid pregnancy if you take the first of which took place during the days after sex, and the second - 12 hours after the first.

«Postinor" contains a "shock" dose of the hormone levonorgestrel.It acts simultaneously on three fronts: delaying ovulation, creates obstacles to sperm and prevents the attachment of the already fertilized ovum to the endometrium.This is a serious tool should only be used in extreme cases and not more than once a year.After all, "hormonal blow" can cause serious ha
rm to the female body.

What could receive "Postinor»



At first glance, "Postinor" seems to be the best method of protection.However, two little pills, if you use them often or occasionally violate the instructions, can cause tremendous harm to the body.If you are going to use the drug, be prepared for unexpected consequences.

Most often women report a violation of the cycle, as well as - intermenstrual bleeding.But if you used the "Postinor" one time, this situation will be corrected quickly.If the "Postinor" has become your constant "companion", a violation of menstruation can become regular, which will gradually lead to infertility.

If a woman has broken the system of blood clotting, reception "Postinor" (even once) can cause blood clots.This happens because of the hormones that "concentrated" blood.The most dangerous consequence - the development of thrombosis and thromboembolism vessels of the heart and brain.

«Postinor" dangerous to take the girls and women who have liver disease, susceptibility to kidney stone disease, dysfunction of the biliary tract.Also be prepared to nausea, headache, retching.Such consequences doctors call "transient", arising from the strong "hormonal blow".But beware: if vomiting occurred within the first two to three hours after taking the pill, immediately drink one more.

«Postinor" can cause severe uterine bleeding.If it is not completed by yourself, be sure to consult a doctor.The other side - the lack of bleeding after taking the pills.Not the onset of menstruation for two to three weeks may signal the negative impact of the drug on the organs of reproduction or held conception.